If a Male Applied Estrogen Cream Directly to the Breasts on a Regular Basis, Would It Increase Size?
- Asked by Ciara Contrassi in Kingwood, Houston, Texas. 77339
- 1 year ago
As a MTF transgendered person I am looking at several ways to naturally increase the size of my breasts. I was on oral estrogen which caused them to grow to an A cup, but I am leery of the long term effects of tablets. I was considering progesterone as a suppliment to help but not sure I want my natural sex drive diminished. So I was wondering if I applied a high percentage (2%)estrogen vaginal cream twice ot thrice daily as well as a progesterone cream would that initate breat growth
If a Male Applied Estrogen Cream Directly to the Breasts on a Regular Basis, Would It Increase Size? #transgender# estrogen
While I am not an endocrinologist, I do lecture to many transgender individuals around the country regarding breast augmentation. I even had an endocrinologist specializing in transgender endocrinology practice in my office twice monthly for years. I would refer to his recommendation to staying away from oral estrogen and rather use injectable estrogen or even pellets. I would definitely refer to your physician regarding this topic. Regarding applying cream to your breasts and expect them to grow, you may have some increase in size depending on how much estrogen gets absorbed through the skin. It doesn't have to be applied to your breasts though. I have seen a number of transgender individuals use estrogen patches with good success.
Web reference: http://www.feminizationsurgery.com/
Will estrogen cream grow breasts?
No you'd be wasting your time and risking blood clots. If you are serious about the MTF transformation, you need breast implants.
Recent Gender Reassignment Surgery Reviews
Gender Reassignment Surgery Photos
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.